# SDR VTZA97379

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: 89741016
- Condition: Worn
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 6350 - DURING TAKEOFF AT 1300 HOURS ON 7-8-97, ABORTED TAKEOFF DUE TO LT SRL LIGHT ILLUMINATED ON TAKEOFF ROLL. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 49230, MEL 76-1.  MAINTENANCE CLOSED DMI 49230 ON 7-10-97 BY REMOVING AND REPLACING PROP GOV MONOPOLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
